Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Fourier series and mean moduli of continuity


Author: Otto Szász
Journal: Trans. Amer. Math. Soc. 42 (1937), 366-395
MSC: Primary 42A16
DOI: https://doi.org/10.1090/S0002-9947-1937-1501927-6
MathSciNet review: 1501927
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A16

Retrieve articles in all journals with MSC: 42A16


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501927-6
Article copyright: © Copyright 1937 American Mathematical Society